Alert archive / Louisiana / Flash Flood Warnings in 2020

Flash Flood Warning 93, NWS Jackson, MS

August 27, 2020Morehouse Parish, Louisiana; Ashley County, Arkansas

NWS Jackson, MS issued this flash flood warning at Aug 27, 2020, 11:52 AM CDT for Morehouse Parish, Louisiana; Ashley County, Arkansas. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2020, 11:52 AM CDT (16:52 UTC)
Expired
Aug 27, 2020, 2:10 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Ashley County, AR, Morehouse Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 190 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 1:15 PM CDTFLASH FLOOD4 Nne North Crossett, ARWATER WAS REPORTED OVER ASHLEY RD 12.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 83 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 4.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 472 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
472 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
751 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

141 
WGUS54 KJAN 271652
FFWJAN
ARC003-LAC067-271945-
/O.NEW.KJAN.FF.W.0093.200827T1652Z-200827T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1152 AM CDT Thu Aug 27 2020

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Ashley County in southeastern Arkansas...
  Morehouse Parish in northeastern Louisiana...

* Until 245 PM CDT.

* At 1151 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Bastrop, Crossett, Hamburg, Wilmot, North Crossett, West Crossett, 
  Portland, Montrose, Parkdale, Fountain Hill, Berlin, Jones, 
  Beekman, Galion, Old Milo, Snyder, Mer Rouge, Collinston, Bonita 
  and Oak Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3310 9214 3315 9211 3320 9214 3330 9198
      3338 9196 3340 9199 3339 9146 3298 9144
      3289 9149 3285 9157 3262 9166 3256 9174
      3257 9182 3252 9184 3254 9189 3251 9191
      3266 9191 3271 9197 3271 9206 3300 9207

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-3 INCHES IN 1 HOUR 

$$

JNE
1 follow-up statement
083 
WGUS74 KJAN 271910
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
210 PM CDT Thu Aug 27 2020

ARC003-LAC067-271920-
/O.CAN.KJAN.FF.W.0093.000000T0000Z-200827T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashley AR-Morehouse LA-
210 PM CDT Thu Aug 27 2020

...FLASH FLOOD WARNING IS CANCELLED FOR ASHLEY COUNTY AND MOREHOUSE 
PARISH...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3310 9214 3315 9211 3320 9214 3330 9198
      3338 9196 3340 9199 3339 9146 3298 9144
      3289 9149 3285 9157 3262 9166 3256 9174
      3257 9182 3252 9184 3254 9189 3251 9191
      3266 9191 3271 9197 3271 9206 3300 9207

$$

TW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 9:51 AM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Aug 27, 9:51 AM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Jackson MS
951 AM CDT Thu Aug 27 2020

...IMPACTS FROM HURRICANE LAURA CONTINUE FOR THE ARKLAMISS...

.UPDATE...
Updated for morning discussion.

&&

.DISCUSSION...
No real changes to the forecast. Everything was still on track.
Updated the wind advisory to increase gust wording. There was a
gust near 50 mph at Natchez a little earlier, thinking similar gusts
will move up the river. As Laura makes subtle shifts to the east
will have to look at the need for expanding the advisory further
east, no plans to make any changes at this time.

&&

.AVIATION...
12Z TAF discussion:
Most sites are still VFR this morning but MVFR to IFR ceilings
will slowly move into the region as the effects of Hurricane Laura
will be felt across the region. Rain and gusty winds will
overspread much of the region today, but especially across
locations west of I-55. Winds will be out of the south sustained
around 15 to 25kts with gusts of 35-40kts at times. Conditions
should improve through the evening as the center of circulation
moves to the north. Rain will continue but flight categories may
improve. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       87  75  88  74 /  69  44  92  19
Meridian      90  75  88  74 /  41  41  86  20
Vicksburg     86  75  90  75 /  98  64  76  17
Hattiesburg   89  74  88  74 /  61  52  88  16
Natchez       85  75  88  75 /  98  60  83  10
Greenville    85  74  90  75 /  87  82  69  33
Greenwood     90  75  90  74 /  63  78  83  39

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 7 PM CDT this evening for MSZ018-019-025-034-
     035-040>042-047-053-059>061.

LA...Tropical Storm Warning for LAZ007>009-015-016-023>026.

AR...Tropical Storm Warning for ARZ074-075.

&&
Hazardous weather outlook, Aug 27, 6:26 AM CDT, 5 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
626 AM CDT Thu Aug 27 2020

ARZ074-075-LAZ007>009-015-016-023>026-MSZ060-281130-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Adams-
626 AM CDT Thu Aug 27 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and southwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Today

Today through tonight, severe thunderstorms capable of producing
tornadoes and damaging wind gusts will be possible now through
tonight as the outer rain bands of Hurricane Laura move through
the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today through tonight, flash flooding will be possible across
northeast Louisiana, southeast Arkansas, and western, central and
southeast portions of Mississippi. Rainfall amounts of up to 1 to
3 inches in a short period of time will be possible in the outer
rain bands of Hurricane Laura. Localized flash flooding is
possible, particularly in low lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/3.png)

Today, strong winds associated with Hurricane Laura will bring
sustained speeds of 30 to 40 mph and gusts of up to 50 mph to
areas across northeast Louisiana. Strong winds are expected to
blow down trees and power lines, resulting in power outages that
may possibly last 1 to 2 days.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Severe thunderstorms capable of producing tornadoes and damaging
wind gusts will be possible Friday through Friday night across
central to northern Mississippi, northeast Louisiana and
southeast Arkansas, generally north of the Interstate 20
corridor, as the outer rain bands of Hurricane Laura move through
the area.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Friday night.

MSZ018-019-025-034-035-040>042-047-048-053-054-059-061-062-281130-
Bolivar-Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey-
Yazoo-Warren-Hinds-Claiborne-Copiah-Jefferson-Franklin MS-Lincoln-
626 AM CDT Thu Aug 27 2020

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, northwest Mississippi,
south central Mississippi, southwest Mississippi, and west
central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today

Today through tonight, severe thunderstorms capable of producing
tornadoes and damaging wind gusts will be possible now through
tonight as the outer rain bands of Hurricane Laura move through
the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today through tonight, flash flooding will be possible across
northeast Louisiana, southeast Arkansas, and western, central and
southeast portions of Mississippi. Rainfall amounts of up to 1 to
3 inches in a short period of time will be possible in the outer
rain bands of Hurricane Laura. Localized flash flooding is
possible, particularly in low lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/3.png)

Today, strong winds associated with Hurricane Laura will bring
sustained speeds of 20 to 30 mph and gusts of up to 40 mph to
areas across central to western half of Mississippi. Weak trees
and limbs may be downed, which could result in some power
outages.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Severe thunderstorms capable of producing tornadoes and damaging
wind gusts will be possible Friday through Friday night across
central to northern Mississippi, northeast Louisiana and
southeast Arkansas, generally north of the Interstate 20
corridor, as the outer rain bands of Hurricane Laura move through
the area.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Friday night.

MSZ029-031>033-038-039-045-046-052-281130-
Webster-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Neshoba-Kemper-
Lauderdale-
626 AM CDT Thu Aug 27 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Severe thunderstorms capable of producing tornadoes and damaging
wind gusts will be possible Friday through Friday night across
central to northern Mississippi, northeast Louisiana and
southeast Arkansas, generally north of the Interstate 20
corridor, as the outer rain bands of Hurricane Laura move through
the area.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Friday
through Friday night.

MSZ027-028-037-044-281130-
Carroll-Montgomery-Attala-Leake-
626 AM CDT Thu Aug 27 2020

This hazardous weather outlook is for portions of central
Mississippi, and north central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

Today through tonight, isolated severe thunderstorms will be
possible now through tonight as the outer rain bands of Hurricane
Laura move through the area. Some thunderstorms could produce
damaging wind gusts, and a tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Severe thunderstorms capable of producing tornadoes and damaging
wind gusts will be possible Friday through Friday night across
central to northern Mississippi, northeast Louisiana and
southeast Arkansas, generally north of the Interstate 20
corridor, as the outer rain bands of Hurricane Laura move through
the area.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Friday night.

MSZ030-051-057-058-066-074-281130-
Clay-Newton-Jasper-Clarke-Jones-Forrest-
626 AM CDT Thu Aug 27 2020

This hazardous weather outlook is for portions of east central
Mississippi, northeast Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Today through tonight, flash flooding will be possible across
northeast Louisiana, southeast Arkansas, and western, central and
southeast portions of Mississippi. Rainfall amounts of up to 1 to
3 inches in a short period of time will be possible in the outer
rain bands of Hurricane Laura. Localized flash flooding is
possible, particularly in low lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Severe thunderstorms capable of producing tornadoes and damaging
wind gusts will be possible Friday through Friday night across
central to northern Mississippi, northeast Louisiana and
southeast Arkansas, generally north of the Interstate 20
corridor, as the outer rain bands of Hurricane Laura move through
the area.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Friday
through Friday night.

MSZ036-281130-
Holmes-
626 AM CDT Thu Aug 27 2020

This hazardous weather outlook is for portions of central
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today

Today through tonight, severe thunderstorms capable of producing
tornadoes and damaging wind gusts will be possible now through
tonight as the outer rain bands of Hurricane Laura move through
the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, strong winds associated with Hurricane Laura will bring
sustained speeds of 20 to 30 mph and gusts of up to 40 mph to
areas across central to western half of Mississippi. Weak trees
and limbs may be downed, which could result in some power
outages.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Severe thunderstorms capable of producing tornadoes and damaging
wind gusts will be possible Friday through Friday night across
central to northern Mississippi, northeast Louisiana and
southeast Arkansas, generally north of the Interstate 20
corridor, as the outer rain bands of Hurricane Laura move through
the area.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Friday night.

MSZ043-281130-
Madison MS-
626 AM CDT Thu Aug 27 2020

This hazardous weather outlook is for portions of central
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today

Today through tonight, isolated severe thunderstorms will be
possible now through tonight as the outer rain bands of Hurricane
Laura move through the area. Some thunderstorms could produce
damaging wind gusts, and a tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today through tonight, flash flooding will be possible across
northeast Louisiana, southeast Arkansas, and western, central and
southeast portions of Mississippi. Rainfall amounts of up to 1 to
3 inches in a short period of time will be possible in the outer
rain bands of Hurricane Laura. Localized flash flooding is
possible, particularly in low lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/3.png)

Today, strong winds associated with Hurricane Laura will bring
sustained speeds of 20 to 30 mph and gusts of up to 40 mph to
areas across central to western half of Mississippi. Weak trees
and limbs may be downed, which could result in some power
outages.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Severe thunderstorms capable of producing tornadoes and damaging
wind gusts will be possible Friday through Friday night across
central to northern Mississippi, northeast Louisiana and
southeast Arkansas, generally north of the Interstate 20
corridor, as the outer rain bands of Hurricane Laura move through
the area.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Friday night.

MSZ026-049-050-055-056-063>065-072-073-281130-
Grenada-Rankin-Scott-Simpson-Smith-Lawrence-Jefferson Davis-
Covington-Marion-Lamar-
626 AM CDT Thu Aug 27 2020

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, south central
Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Today through tonight, isolated severe thunderstorms will be
possible now through tonight as the outer rain bands of Hurricane
Laura move through the area. Some thunderstorms could produce
damaging wind gusts, and a tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today through tonight, flash flooding will be possible across
northeast Louisiana, southeast Arkansas, and western, central and
southeast portions of Mississippi. Rainfall amounts of up to 1 to
3 inches in a short period of time will be possible in the outer
rain bands of Hurricane Laura. Localized flash flooding is
possible, particularly in low lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Severe thunderstorms capable of producing tornadoes and damaging
wind gusts will be possible Friday through Friday night across
central to northern Mississippi, northeast Louisiana and
southeast Arkansas, generally north of the Interstate 20
corridor, as the outer rain bands of Hurricane Laura move through
the area.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Friday night.

23

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Aug 27, 10:24 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1024 AM CDT THU AUG 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     TROPICAL STORM   SAINT JOSEPH            31.92N 91.24W
08/27/2020                   TENSAS             LA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWNED ACROSS THE
            PARISH, INCLUDING ON OAK ST IN ST JOSEPH, ON
            LA 573, AND ON LA 604.

&&

DL
Local storm report, Aug 27, 10:38 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1038 AM CDT THU AUG 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 AM     TROPICAL STORM   3 ENE BASTROP           32.79N 91.87W
08/27/2020                   MOREHOUSE          LA   NEWSPAPER

            TREE DOWNED ACROSS PEACH ORCHARD RD NEAR
            CHERRY RIDGE RD.

&&

DL
Local storm report, Aug 27, 11:14 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1114 AM CDT THU AUG 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     TROPICAL STORM   1 NNE MORGANTOWN        31.59N 91.33W
08/27/2020                   ADAMS              MS   BROADCAST MEDIA

            A POWER LINE WAS DOWNED ALONG MORGANTOWN RD.

&&

DL
Local storm report, Aug 27, 11:26 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1126 AM CDT THU AUG 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     TROPICAL STORM   LAKE PROVIDENCE         32.81N 91.19W
08/27/2020                   EAST CARROLL       LA   EMERGENCY MNGR

            TREES AND POWER LINES DOWNED IN LAKE
            PROVIDENCE.

&&

DL
Local storm report, Aug 27, 11:29 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1129 AM CDT THU AUG 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TROPICAL STORM   OAK GROVE               32.86N 91.39W
08/27/2020                   WEST CARROLL       LA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWNED ACROSS WEST
            CARROLL PARISH.

&&

DL
Local storm report, Aug 27, 11:45 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1145 AM CDT THU AUG 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     TROPICAL STORM   1 NE NATCHEZ            31.56N 91.37W
08/27/2020                   ADAMS              MS   BROADCAST MEDIA

            A SIGN AT AN AUTOZONE WAS BLOWN DOWN,
            DAMAGING AT LEAST SIX VEHICLES.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 4:59 AM CDTWind AdvisoryJANEast Carroll, Madison, Morehouse, Richland, West Carroll26 hr

Nearby

Flash Flood Warnings in Louisiana, 2020Flash Flood Warnings in Arkansas, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.